# SDR FTU2003F00000

- Difficulty date: December 19, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N1938S
- Make and model: Gulstm 500S
- Aircraft serial: 3167
- Engine: Lyc IO540*
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Bracket
- Part number: LW11147
- Condition: Broken
- Location: Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION AND REMOVAL OF ENGINE FOR OVERHAUL, ALTERNATOR BELT TENSION BRACKET WAS FOUND BROKEN AT THE END THAT IS BOLTED TO THE ENGINE NOSE CASE.  ON THIS INSTALLATION A VIEW OF THAT TEND OF THE BRACKET IS VERY DIFFICULT TO SEE, WHEN THE BRACKET WAS DISCONNECTED FROM THE ALTERNATOR END, IT BECAME VERY APPARENT THE PART WAS BROKEN.
